# SDR DL757991621

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- System (JASC): 3160 · Central Display
- Part: Switch
- Condition: Shorted
- Location: Cockpit
- Component: L9001
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN FWD LAV OCCUPIED LIGHT ON PILOT OVRHD PANEL IS PRESS TO TEST, IT CREATES SPARKS.  REPLACED LAV OCCUPIED SWITCH LIGHT, CK'S GOOD.
